Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Is it advisable to take Betnesol injection during pregnancy ?

I m currntly 30 weeks pregnant with single fetus.My BP, GCT,Thyriod levela are normal, 24th week scan reports are normal. I had 10 cm fibroid removed by mymoectomy and striched in 2 layers using hemastatis, which was located in the anterior wall of the fundus. The cavity was not entered during mymoectomy. My doctor has advised for Betnesol injection 12mg - 2 doses. I came to know its a steroid and would inflate baby s lungs, and will increase my blood sugar level. Is it advisable to take this injection now?
Asked On : Sun, 12 Dec 2010
Answers:  1 Views:  1799
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

It is a steroid medication. it will temporarily increase the blood sugar levels. It will also makes the lungs mature. But Until birth, lungs have no place in ventilating and carrying oxygen. So that is not harmful to your fetus now.

Regards, Dr. Jagdish
Answered: Mon, 13 Dec 2010
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor